# SDR IPXA2025080533093

- Difficulty date: July 26, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,299 hours, 23,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 LBL 80 OUTBOARD IN BULK CARGO COMPARTMENT LEFT AREA. .I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL AND SEALANT , G.V.I AND CONDITION CHECK NORMAL.  REMOVED DAMAGE ANGLE I.A.W SRM 51-40-02-0G REV.92. I.A.W AMM 53-01-06-400-801 REV.145 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
